MathSciNet Relay Station
MathSciNet bibliographic data
MR531431 57M15 (05C10 52A40 53B50 73K05)
Asimow, L.; Roth, B. The rigidity of graphs. II. J. Math. Anal. Appl. 68 (1979), no. 1, 171–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement